# SDR SWIA200312065

- Difficulty date: April 24, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 22,338 hours, 31,298 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD LOWER FLAPWELL, INBOARD ROLLER BRACKET CRACKED.  DISCOVERED DURING C-CHECK.  REPLACED AFFECTED BRACKET IAW EMB120 SRM 51-10-02.
